# SDR DALA2020061102463

- Difficulty date: June 9, 2020
- Submitted: June 11, 2020
- Operation: Air carrier
- Aircraft: N340DN
- Make and model: Airbus A321-211
- Aircraft serial: 8180
- Aircraft time: 7,012 hours, 3,099 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Closeout Panel
- Condition: Missing
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA PART DEPARTING AIRCRAFT LOG 6986342; RT WING #2 SLAT INBD SLAT TRACK CLOSE-OUT PLATE MISSING SLAT TRACK CLOSING PLATE, INSTALLED RT WING INBD SLAT COVER PER A321 AMM 20-51
